# SDR AALA201709259006

- Difficulty date: September 21, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 68,092 hours, 25,423 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Out Of Position
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR MALFUNCTION ON FINAL, L/G DOORS NOT CLOSED. L/G SYSTEM DISAGREE. UN-LOCK ON LANDING GEAR PANEL. FOUND SENSOR, LEFT MLG DOWN LOCK SENSOR (15GA) TARGET BLOCKED BY SENSOR HARNESS, RE-ROUTED SENSOR HARNESS PER AMM.
